# SDR IPXA2015062490508

- Difficulty date: June 14, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 71,651 hours, 13,760 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: ARB292041
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LEFT WING FIXED L/E INTERIOR WEB SUPPORT STRUCTURE CRACKED NEAR XOS 1083.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT ANGLE IAW DWG ARB2920 AND SRM 51-33-01.
